# SDR HNAA2011123000441

- Difficulty date: December 30, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 36,879 hours, 55,423 cycles
- Engine: Pwa PW123
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TOUCHED RUNWAY WARNING LIGHT ILLUMINATED ON LANDING.  ALL MX ACTION IS PENDING COMPLETION OF ACFT MX.
